# SDR RAIA980606

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 137925FL419
- Condition: Failed
- Location: Lt Acm
- Part time: 11,775 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7356 - AIRCRAFT WILL NOT PRESSURIZE ABOVE 1 PSID.  MAINTENANCE INSPECTED AND REPLACED LEFT WATER SEPARATOR TO CABIN DUCT ASSEMBLY.  (X)
